# SDR HALA2011012500048

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 94,664 hours, 18,033 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH31769
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU WILL NOT START.  BITE CHECK APU ECU "START CIRCUIT" FAULT FOUND.  INSP APU, FOUND IGNITOR PLUG WET.  R & R APU IGNITER IAW AMM 49-41-02, GROUND RUN CHECK OK.  3X STARTED WITH NO FAULTS.
